Differential and Integral Equations
___________________________________________________________________________________________
Differential and Integral Equations
Volume 32, Numbers 1-12, January to December 2019
The sharp estimate of the lifespan for semilinear wave equation with time-dependent damping
Masahiro Ikeda and Takahisa Inui
Differential and Integral Equations,
Volume 32,
Number 1-2 (2019), 1-36
Nonexistence of global solutions of nonlinear wave equations with weak
time-dependent damping related to Glassey's conjecture
Ning-An Lai and Hiroyuki Takamura
Differential and Integral Equations,
Volume 32,
Number 1-2 (2019), 37-48
Existence and local uniqueness of bubbling solutions for the Grushin critical problem
Billel Gheraibia, Chunhua Wang, and Jing Yang
Differential and Integral Equations,
Volume 32,
Number 1-2 (2019), 49-90
Implication of age-structure on the dynamics of Lotka Volterra equations
Antoine Perasso and Quentin Richard
Differential and Integral Equations,
Volume 32,
Number 1-2 (2019), 91-120
Nonexistence of scattering and modified scattering states for some nonlinear
Schrödinger equation with critical homogeneous nonlinearity
Satoshi Masaki and Hayato Miyazaki
Differential and Integral Equations, Volume 32, Number 3-4 (2019), 121-138
Local and global existence for evolutionary p-Laplacian equation with nonlocal source
Haifeng Shang and Mengmeng Song
Differential and Integral Equations, Volume 32, Number 3-4 (2019), 139-168
Large data global regularity for the 2+1-dimensional equivariant Faddeev model
Dan-Andrei Geba and Manoussos G. Grillakis
Differential and Integral Equations, Volume 32, Number 3-4 (2019), 169-210
Král type removability results for $k$-Hessian equation and $k$-curvature equation
Kazuhiro Takimoto
Differential and Integral Equations, Volume 32, Number 3-4 (2019), 211-222
On a class of nonlinear elliptic equations with lower order terms
A. Alvino, M.F. Betta, A. Mercaldo, and R. Volpicelli
Differential and Integral Equations, Volume 32, Number 3-4 (2019), 223-232
Global existence for semilinear damped wave equations in the scattering case
Yige Bai and Mengyun Liu
Differential and Integral Equations, Volume 32, Number 3-4 (2019), 233-248
Life-span of semilinear wave equations with scale-invariant damping:
Critical Strauss exponent case
Ziheng Tu and Jiayun Lin
Differential and Integral Equations, Volume 32, Number 5-6 (2019), 249-264
Regularity and uniqueness for the rough solutions of the derivative nonlinear
Schrödinger equation
Yuanyuan Dan, Yongsheng Li, and Cui Ning
Differential and Integral Equations, Volume 32, Number 5-6 (2019), 265-290
Existence and uniqueness of $\bf C^{1+\alpha}$-strict solutions
for integro-differential equations with state-dependent delay
Eduardo Hernández and Jianhong Wu
Differential and Integral Equations, Volume 32, Number 5-6 (2019), 291-322
The stationary Navier-Stokes equations in the scaling invariant Triebel-Lizorkin spaces
Hiroyuki Tsurumi
Differential and Integral Equations, Volume 32, Number 5-6 (2019), 323-336
On the global existence and stability of 3-D viscous cylindrical circulatory flows
Yin Huicheng and Zhang Lin
Differential and Integral Equations, Volume 32, Number 5-6 (2019), 337-358
Explicit solutions for a system of nonlinear
Schrödinger equations with delta functions as initial data
Kazuyuki Doi and Shoji Shimizu
Differential and Integral Equations, Volume 32, Number 5-6 (2019), 359-367
Endpoint Strichartz estimates for magnetic wave equations on two dimensional hyperbolic spaces
Ze Li
Differential and Integral Equations, Volume 32, Number 7-8 (2019), 369-408
Finite energy weak solutions to some Dirichlet problems with very singular drift
Lucio Boccardo
Differential and Integral Equations, Volume 32, Number 7-8 (2019), 409-422
Structure of conformal metrics on $\mathbb{R}^n$ with constant $Q$-curvature
Ali Hyder
Differential and Integral Equations, Volume 32, Number 7-8 (2019), 423-454
On nonlinear damped wave equations for positive operators. I. Discrete spectrum
Michael Ruzhansky and Niyaz Tokmagambetov
Differential and Integral Equations, Volume 32, Number 7-8 (2019), 455-478
Local regularity for strongly degenerate elliptic equations and weighted sum operators
G. Di Fazio, M. S. Fanciullo, and P. Zamboni
Differential and Integral Equations, Volume 32, Number 7-8 (2019), 479-492
Increasing convergent and divergent solutions to nonlinear delayed differential equations
Josef Diblík, Radoslav Chupáč, and Miroslava Růžičková
Differential and Integral Equations, Volume 32, Number 9-10 (2019), 493-516
Sobolev type time fractional differential equations and optimal controls with the order in $(1,2)$
Yong-Kui Chang and Rodrigo Ponce
Differential and Integral Equations, Volume 32, Number 9-10 (2019), 517-540
Variational reduction for semi-stiff Ginzburg-Landau vortices
Rémy Rodiac
Differential and Integral Equations, Volume 32, Number 9-10 (2019), 541-582
Remarks on eigenfunction expansions for the $p$-Laplacian
Wei-Chuan Wang
Differential and Integral Equations, Volume 32, Number 9-10 (2019), 583-594
Chaotic dynamics in a periodically perturbed Liénard system
Duccio Papini, Gabriele Villari, and Fabio Zanolin
Differential and Integral Equations, Volume 32, Number 11-12 (2019), 595-614
Global existence of solutions to semilinear damped wave
equation with slowly decaying initial data in exterior domain
Motohiro Sobajima
Differential and Integral Equations, Volume 32, Number 11-12 (2019), 615-638
Global existence and blow-up of solutions for infinitely degenerate semilinear hyperbolic equations with logarithmic nonlinearity
Hua Chen, Jing Wang, and Huiyang Xu
Differential and Integral Equations, Volume 32, Number 11-12 (2019), 639-658
The lifespan of solutions of semilinear wave equations with the
scale-invariant damping in one space dimension
Masakazu Kato, Hiroyuki Takamura, and Kyouhei Wakasa
Differential and Integral Equations, Volume 32, Number 11-12 (2019), 659-678
On the Cauchy problem for the periodic fifth-order KP-I equation
Tristan Robert
Differential and Integral Equations, Volume 32, Number 11-12 (2019), 679-704
The anisotropic $\infty$-Laplacian eigenvalue problem with
Neumann boundary conditions
Gianpaolo Piscitelli
Differential and Integral Equations, Volume 32, Number 11-12 (2019), 705-734
Copyright © 2025 Khayyam Publishing, Inc.